# SDR IXXA20160519036

- Difficulty date: May 3, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 77,815 hours, 23,491 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 691T000317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 883.15 IS CRACKED ON AFT LOWER SIDE, AT STUD BEAM BELOW CARGO DECK.  REPAIRED IAW EO 53-767-4907.
